Viscosity solutions and regularity of the free boundary for the limit of an elliptic two phase singular perturbation problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 27 (1998) no. 2, p. 253-288
@article{ASNSP_1998_4_27_2_253_0,
     author = {Lederman, Claudia and Wolanski, Noemi},
     title = {Viscosity solutions and regularity of the free boundary for the limit of an elliptic two phase singular perturbation problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 27},
     number = {2},
     year = {1998},
     pages = {253-288},
     zbl = {0931.35200},
     mrnumber = {1664689},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_27_2_253_0}
}
Lederman, Claudia; Wolanski, Noemi. Viscosity solutions and regularity of the free boundary for the limit of an elliptic two phase singular perturbation problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 27 (1998) no. 2, pp. 253-288. http://www.numdam.org/item/ASNSP_1998_4_27_2_253_0/

[1] H.W. Alt - L.A. Caffarelli, Existence and regularity for a minimum problem with a free boundary, J. Reine Angew. Math. 325 (1981), 105-144. | MR 618549 | Zbl 0449.35105

[2] H. Alt - L.A. Caffarelli - A. Friedman, Variational problems with two phases and their free boundaries, Trans. Amer. Math. Soc. 282 (1984), 431-461. | MR 732100 | Zbl 0844.35137

[3] H. Berestycki - L.A. Caffarelli - L. Nirenberg, Uniform estimates for regularization offree boundary problems, In: "Analysis and Partial Differential Equations" (Cora Sadosky, ed.) Lecture Notes in Pure and Applied Mathematics vol. 122, Marcel Dekker, New York, 1988, pp. 567-619. | MR 1044809 | Zbl 0702.35252

[4] W. Beckner - C. Kenig - J. Pipher, A convexity property of eigenvalues with applications, to appear. | MR 1658628

[5] J.D. Buckmaster - G.S.S. Ludford, "Theory of Laminar Flames", Cambridge University Press, Cambridge, 1982. | MR 666866 | Zbl 0557.76001

[6] L.A. Caffarelli, A Harnack inequality approach to the regularity of free boundaries. Part I: Lipschitz free boundaries are C1,α, Rev. Mat. Iberoamericana 3 (1987), 139-162. | Zbl 0676.35085

[7] L.A. Caffarelli, A Harnack inequality approach to the regularity of free boundaries. Part II: Flat free boundaries are Lipschitz, Comm. Pure Appl. Math. 42 (1989), 55-78. | MR 973745 | Zbl 0676.35086

[8] L.A. Caffarelli, A Harnack inequality approach to the regularity of free boundaries. Part III: Existence theory, compactness and dependence on X, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 15 (1988), 583-602. | Numdam | MR 1029856 | Zbl 0702.35249

[9] L.A. Caffarelli, A monotonicity formula for heat functions in disjoint domains, In: "Boundary Value Problems for P.D.E.'s and Applications", dedicated to E. Magenes (J. L. Lions, C. Baiocchi, eds.), Masson, Paris, 1993, pp. 53-60. | MR 1260438 | Zbl 0808.35042

[10] L.A. Caffarelli, Uniform Lipschitz regularity of a singular perturbation problem, Differential Integral Equations 8 (1995), 1585-1590. | MR 1347971 | Zbl 0863.35008

[11] L.A. Caffarelli - C. Lederman - N. Wolanski, Uniform estimates and limits for a two phase parabolic singular perturbation problem, Indiana Univ. Math. J. 46 (1997), 453-490. | MR 1481599 | Zbl 0909.35012

[12] L.A. Caffarelli - C. Lederman - N. Wolanski, Pointwise and viscosity solutions for the limit of a two phase parabolic singular perturbation problem, Indiana Univ. Math. J. 46 (1997), 719-740. | MR 1488334 | Zbl 0909.35013

[13] L.A. Caffarelli - J.L. Vázquez, A free boundary problem for the heat equation arising in flame propagation, Trans. Amer. Math. Soc. 347 (1995), 411-441. | MR 1260199 | Zbl 0814.35149

[14] H. Federer, "Geometric Measure Theory", Springer-Verlag, New York, 1969. | MR 257325 | Zbl 0176.00801

[15] L. Evans - R. Gariepy, "Measure Theory and Fine Properties of Functions", Studies in Advanced Mathematics, CRC Press, Boca Raton, 1992. | MR 1158660 | Zbl 0804.28001

[16] V.A. Galaktionov - J. Hulshof - J.L. Vázquez, Extinction and focusing behaviour of spherical and annular flames described by a free boundary problem, J. Math. Pures Appl. 76 (1997), 563-608. | MR 1472115 | Zbl 0896.35143

[17] D. Kinderlehrer - L. Nirenberg, Regularity in free boundary problems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 4 (1977), 373-391. | Numdam | MR 440187 | Zbl 0352.35023

[18] J.L. Vázquez, The free boundary problem for the heat equation with fixed gradient condition, In: "Free Boundary Problems, Theory and Applications" (M. Niezgodka, P. Strzelecki, eds.), Pitman Research Series in Mathematics vol. 363, Longman, 1996, pp. 277-302. | MR 1462990 | Zbl 0867.35120